Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mjlinder13

masturbation and accutane

Recommended Posts

Hey there, I have been on accutane for a little over 2 months now and I was wondering if masturbation effects the process of the accutane? This is a totally serious question. If I masturbate will it effect the overall effectiveness of the accutane?

Share this post


Link to post
Share on other sites

I doubt it. The only plausible way I can imagine masturbation negatively interacting with Accutane is that when a male ejaculates testosterone supposedly converts to the much deadlier, potent form, DHT, which can stimulate oil glands. Perhaps masturbating too much while on Accutane could get in the way with Isotretinoin trying to do its job; that is, the job of destroying/shrinking the oil glands. DHT could perhaps get in the way of this mission, but, like I said, I highly doubt this.

Edited by bojanglesk8

Share this post


Link to post
Share on other sites

Yes. Once a day is perfectly fine. Once you get into the 5 - 10 range a day you're going to start having some problems (the well being completely dry for one).

Share this post


Link to post
Share on other sites

haha im deff not 5-10....i just wanted to make sure I wasn't ruining the effectiveness of the accutane...cause it is a hassle to go through all of this...thanks a lot for your help!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×